# SDR SWAA2025060974812

- Difficulty date: May 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT.  REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9. FOR INSTALLATION SEE TTG8Q00ZL2JM.
